MathSciNet Relay Station
MathSciNet bibliographic data
MR509073 (80g:22014) 22E46
Repka, Joe Tensor products of unitary representations of ${\rm SL}\sb{2}({\bf R})$. Amer. J. Math. 100 (1978), no. 4, 747–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement